2234 views
0

Any other women complain of leg and foot cramps while on Tamoxifen? I have been on it a year and am now experiencing them frequently.

The following two tabs change content below.

CancerDocs

0

Thank you very much for contacting us with your concerns regarding your cramps on tamoxifen.

Yes, cramps are very common among women taking Tamoxifen. You can try daily stretches for your calves and legs, stay hydrated. Some women report benefit with salt/water, baking soda, tonic water, calcium supplementation. You can try these easy remedies first and see if any helps you.

Sorry again to hear about your symptoms and I hope this helped. Have a blessed day.
To get detailed advice from our expert USA-based oncologists about your case and side effects, please visit this page.

The following two tabs change content below.

CancerDocs

Get Your Case Examined:

Our USA-based oncologists provide personalized advice for your diagnosis & treatment

Get Started

A True Story